# SDR SWIA202266456

- Difficulty date: August 18, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N120SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000425
- Aircraft time: 21,240 hours, 11,711 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Part number: 17039321005
- Condition: Out Of Limits
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING FLAP TRACK 2A OB HAS A WIDTH REDUCTION OF 1.10MM (FWD), 1.15MM (AFT) - OUT OF LIMITS.     (C-CHECK RO 9/11/2022)    REMOVED AND REPLACED LH FLAP TRACK 2A OB. REF AMM 57-54-25 AND AMM 57-54-28. TORQUE WRENCH: TC1-604. CAL DATE:2-2-23. MILLIOHMETER: TC2-50254. CAL DATE: 7-25-23
